# SDR QMLA2016053016057

- Difficulty date: May 30, 2016
- Submitted: June 2, 2016
- Operation: Air carrier
- Aircraft: N103LN
- Make and model: Snias AS350B3
- Aircraft serial: 3128
- Aircraft time: 7,066 hours, 21,954 cycles
- Engine: Tmeca ARRIEL2B
- Engine time: 6,790 hours, 4,303 cycles
- System (JASC): 3150 · Central Warning
- Part: Control Box
- Part number: 0292697520
- Part serial: 2313B
- Condition: Defective
- Location: Warning System
- Part time: 6,790 hours, 4,303 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF, PILOT NOTICED THAT THE TOP VEMD SCREEN HAD REVERTED BACK FROM THE STANDARD FLI IN FLIGHT SCREEN TO THE 3 PARAMETERS SCREEN & HAD A FLI FAILURE IN YELLOW ON THE INFO BLOCK.  NO OTHER CAUTIONS & WARNINGS WERE NOTED OR PRESENT.  PILOT ABORTED FLIGHT & RETURNED WITH NO OTHER PROBLEMS, ISSUES OR CAUTION & WARNINGS.  LANDED SAFELY & ONLY WHEN TAKING THE ACFT FROM THE FLIGHT GATE SETTING BACK TO THE IDLE SETTING DID THE PILOT RECEIVE A FLASHING AMBER GOV LIGHT ON THE MASTER CAUTION WARNING PANEL.  UPON INITIALIZING POWER TO THE ACFT AGAIN THE CAUTION & WARNING WAS NOT PRESENT.  TROUBLE SHOT THE PROBLEM TO A DEFECTIVE T4.5 CONFIRMATION BOX.  REPLACED & OPERATIONAL CHECKED GOOD.
